Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pain in clitoris after urination, frequent urination. Sexually active. Guide

I havent really been able to hold my pee lately .. and after i finish peeing my clit hurts and makes feel like theres still more pee coming in but its always done . im 20 and just moved in with my boyfriend .. never had sex with anyone tilli moved in . could be because im having too much friction there or roughness,?

YYYY@YYYY
Asked On : Thu, 2 May 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
frequent urination and pain in clitoris.
This is most likely to be due to frequent rough handling of genitals during sexual encounter by your boyfriend and could be due to dry vigorous sexual activities .
Please ensure to use lubricants during sexual activities and take antibiotics for couple of days.
Avoid sexual encounters till it heals up completely.
Dr.Patil.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor